Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Some results on the theory of disturbing multiciphered operators with convex closed images by mapping of Hammerstein type with nonconvex images and their applications

Annotation

The results on the theory of disturbing multiciphered operators by mapping of Hammerstein type obtained last year at the chair of algebra and geometry of Tambov State University are given in the article. This theory is effective for researching into properties of solutions of boundary value problems for functional differential inclusions with a multiciphered functional vector.

Full-text in one file

Download

UDC

517.9

Pages

111-120

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.